Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 521, NWS Little Rock, AR

August 10, 20234 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 10, 2023, 2:01 AM CDT for 4 counties in Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2023, 2:01 AM CDT (07:01 UTC)
Expired
Aug 10, 2023, 2:45 AM CDT
In force
44 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cleburne County, AR, Faulkner County, AR, Van Buren County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 8:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1135 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

366 
WUUS54 KLZK 100701
SVRLZK
ARC023-045-141-145-100745-
/O.NEW.KLZK.SV.W.0521.230810T0701Z-230810T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
201 AM CDT Thu Aug 10 2023

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Van Buren County in north central Arkansas...
  Cleburne County in north central Arkansas...
  Northeastern Faulkner County in central Arkansas...
  Northwestern White County in central Arkansas...

* Until 245 AM CDT.

* At 200 AM CDT, a severe thunderstorm was located over Fairbanks, or
  10 miles south of Fairfield Bay, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Heber Springs...                  Fairfield Bay...
  Greers Ferry...                   Quitman...
  Pangburn...                       Rose Bud...
  Damascus...                       Higden...
  Fairfield Bay Marina...           Crosby...
  Fairbanks...                      Sugar Loaf Recreation Area...
  Letona...                         Bee Branch...
  Wilburn...                        Sidon...
  Hopewell in Cleburne County...    Pearson...
  Narrows Marina...                 Pickens in White County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

&&

LAT...LON 3538 9243 3547 9244 3560 9236 3556 9180
      3523 9181
TIME...MOT...LOC 0700Z 276DEG 31KT 3546 9228 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

72
3 follow-up statements
448 
WWUS54 KLZK 100711
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
211 AM CDT Thu Aug 10 2023

ARC141-100720-
/O.CAN.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Van Buren AR-
211 AM CDT Thu Aug 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

LAT...LON 3536 9225 3543 9224 3559 9223 3556 9180
      3523 9181
TIME...MOT...LOC 0710Z 276DEG 31KT 3545 9217 

$$

ARC023-045-145-100745-
/O.CON.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Cleburne AR-Faulkner AR-White AR-
211 AM CDT Thu Aug 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHERN CLEBURNE...NORTHEASTERN FAULKNER AND NORTHWESTERN WHITE
COUNTIES...

At 210 AM CDT, a severe thunderstorm was located near Quitman, or 8
miles west of Heber Springs, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Heber Springs...                  Greers Ferry...
Quitman...                        Pangburn...
Rose Bud...                       Higden...
Crosby...                         Letona...
Dam Site Marina...                Wilburn...
Center Hill...                    Eden Isle...
Sidon...                          Hopewell in Cleburne County...
Pearson...                        Narrows Marina...
Joy...                            Pickens in White County...
Armstrong Springs...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3536 9225 3543 9224 3559 9223 3556 9180
      3523 9181
TIME...MOT...LOC 0710Z 276DEG 31KT 3545 9217 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Goudsward
658 
WWUS54 KLZK 100727
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
227 AM CDT Thu Aug 10 2023

ARC045-100737-
/O.CAN.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Faulkner AR-
227 AM CDT Thu Aug 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAULKNER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

LAT...LON 3531 9209 3544 9212 3554 9204 3552 9180
      3523 9181
TIME...MOT...LOC 0727Z 280DEG 33KT 3542 9196 

$$

ARC023-145-100745-
/O.CON.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Cleburne AR-White AR-
227 AM CDT Thu Aug 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN CLEBURNE AND NORTHWESTERN WHITE COUNTIES...

At 227 AM CDT, a severe thunderstorm was located near Pangburn, or
near Heber Springs, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Heber Springs...                  Pangburn...
Rose Bud...                       Crosby...
Letona...                         Dam Site Marina...
Wilburn...                        Center Hill...
Sidon...                          Hopewell in Cleburne County...
Joy...                            Pickens in White County...
Armstrong Springs...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3531 9209 3544 9212 3554 9204 3552 9180
      3523 9181
TIME...MOT...LOC 0727Z 280DEG 33KT 3542 9196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

72
311 
WWUS54 KLZK 100738
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
238 AM CDT Thu Aug 10 2023

ARC023-145-100748-
/O.EXP.KLZK.SV.W.0521.000000T0000Z-230810T0745Z/
Cleburne AR-White AR-
238 AM CDT Thu Aug 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEBURNE AND
NORTHWESTERN WHITE COUNTIES WILL EXPIRE AT 245 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

LAT...LON 3531 9209 3544 9212 3554 9204 3552 9180
      3523 9181
TIME...MOT...LOC 0738Z 276DEG 31KT 3541 9187 

$$

72

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:27 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 10, 12:27 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1227 AM CDT Thu Aug 10 2023

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 259 PM CDT Wed Aug 9 2023

An upper ridge continues over the Gulf of Mexico this afternoon with
an upper trough over the Midwest. Northwest flow continues over the
area Thursday then moves to the north on Friday.

Showers and thunderstorms have continued across north Arkansas
through the morning and afternoon. A warm front is located in south
Arkansas. Low pressure will move along this front tonight and help
to destabilize the atmosphere further. Thunderstorms are expected to
develop this evening and some could become severe. Expect the
strongest storms in central Arkansas with mainly hail and damaging
winds the main threats. Expect the thunderstorms to be out of the
CWA by 12Z. Southern and parts of central Arkansas will be able to
heat up Thursday with heat indices up to 105 to 114 degrees. Issued
a Heat Advisory and an Excessive Heat Warning for the south and
parts of central sections.

Lows tonight and Thursday night will be in the mid 60s to upper
70s. Highs Thursday and Friday will be in the mid 80s to mid 90s.

&&

.LONG TERM...
(Friday Night through next Wednesday)
Issued at 259 PM CDT Wed Aug 9 2023

The upper level pattern will begin with WNW flow around an area of
ridging centered over SE TX/LA/Srn MS. Moving into early next week,
the ridge will retrograde and expand Nwrd with WNW flow becoming
more meridional (NW) over the central CONUS. Upper level impulses
are expected to propagate around the periphery of high pressure
introducing rain chances Friday Night and Saturday Night and Sunday
Night across the region.

At the surface, high pressure should be located over the SErn
portion of the CONUS with several areas of low pressure developing
and moving NE through the Plains. Between these features, winds will
be S/SWrly through the weekend.

By Monday, an upper level trough will dive S and pivot across the
Great Lakes region. At the surface a front will trail back to the SW
from a surface low, invof Great Lakes, and push across AR during the
daytime. Scattered showers and thunderstorms are expected to develop
along and ahead of the cold front as it advances across the state.
The potential for severe weather will have to be monitored as we
approach Monday.

Beyond this period, high pressure will settle into the region on
Monday afternoon and Tuesday bringing drier air and slightly cooler
air into AR. This will provide a brief reprieve from unsettled
weather.

&&

.AVIATION...
(06Z TAFS)
Issued at 1222 AM CDT Thu Aug 10 2023

Convection continues over central and northern Arkansas as a
frontal system slowly makes its way south. With spotty nature of
the convection, VCTS should suffice at most terminals. Activity is
expected to dissipate by morning. Widespread VFR conditions are
expected through the period once the convection wanes. Winds will
generally be light and variable.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     69  92  75  94 /  10  20  20  30
Camden AR         74  92  75  94 /  10  20  10  10
Harrison AR       67  89  72  91 /  10  20  30  30
Hot Springs AR    73  94  77  98 /  20  30  10  20
Little Rock   AR  74  93  78  97 /  10  20  10  20
Monticello AR     77  95  79  97 /  10  20  10  10
Mount Ida AR      71  93  75  97 /  20  30  10  20
Mountain Home AR  68  90  73  90 /   0  20  30  40
Newport AR        69  90  75  91 /  10  20  20  30
Pine Bluff AR     74  93  77  97 /  20  20  10  10
Russellville AR   71  92  75  95 /  10  20  20  20
Searcy AR         70  93  75  96 /  10  20  20  20
Stuttgart AR      74  92  77  96 /  10  20  10  20

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 9 PM CDT this evening for
ARZ042-052-054>057-062>064.

Excessive Heat Warning from noon today to 9 PM CDT this evening
for ARZ053-065>069.

&&

SHORT TERM...51
LONG TERM....70
AVIATION...56
Hazardous weather outlook, Aug 9, 11:26 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
1126 PM CDT Wed Aug 9 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-110430-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
1126 PM CDT Wed Aug 9 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Scattered thunderstorms will continue through the night across a
large portion of the state. Some storms could be strong to severe
with gusty winds the primary concern. Torrential rain will also be
possible with some of these storms. The tornado threat remains on
the lower side but one or two brief spin ups can not be ruled.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Occasional chances for showers and thunderstorms
will remain in the forecast through early next week but overall
severe weather chances appear low otherwise.

Hot and humid conditions will resume by late this week through
early next week, with heat index values around the area likely
reaching 105 degrees or greater again.

.Spotter Information Statement...

Spotter Activation is not expected overnight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Aug 9, 11:18 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1118 PM CDT Wed Aug 9 2023

ARZ024-032-033-123-100445-
White AR-Southeast Van Buren County AR-Faulkner AR-Cleburne AR-
1118 PM CDT Wed Aug 9 2023

...A strong thunderstorm will impact portions of southeastern Van
Buren, southern Cleburne, northeastern Faulkner and west central
White Counties through 1145 PM CDT...

At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Guy, or 17 miles southeast of Clinton, moving east at 25 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Heber Springs...                  Quitman...
Guy...                            Rose Bud...
Fairbanks...                      Gravel Hill...
Wilburn...                        Morganton...
Sidon...                          Enders...
Hopewell in Cleburne County...    Pearson...
Joy...                            Eden Isle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

&&

LAT...LON 3531 9235 3537 9239 3548 9236 3552 9186
      3525 9190
TIME...MOT...LOC 0418Z 270DEG 20KT 3535 9233

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

72
Special weather statement, Aug 9, 11:41 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1141 PM CDT Wed Aug 9 2023

ARZ024-033-100515-
White AR-Cleburne AR-
1141 PM CDT Wed Aug 9 2023

...A strong thunderstorm will impact portions of southeastern
Cleburne and central White Counties through 1215 AM CDT...

At 1140 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rose Bud, or 10 miles south of Heber Springs, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Searcy...                         Bald Knob...
Judsonia...                       Kensett...
Higginson...                      Pangburn...
Rose Bud...                       West Point...
Crosby...                         Gravel Hill...
Steprock...                       Letona...
Albion...                         Dewey...
Sidon...                          Hopewell in Cleburne County...
Pickens in White County...        Armstrong Springs...
Velvet Ridge...                   Plainview in White County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for eastern,
central and north central Arkansas.

&&

LAT...LON 3526 9211 3537 9211 3547 9207 3544 9154
      3515 9158
TIME...MOT...LOC 0440Z 275DEG 26KT 3534 9202

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

72
Special weather statement, Aug 9, 11:44 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1144 PM CDT Wed Aug 9 2023

ARZ004-112-113-212-213-313-100530-
Marion AR-Newton County Higher Elevations AR-
Newton County Lower Elevations AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Northwest Searcy County Higher Elevations AR-
Searcy County Lower Elevations AR-
1144 PM CDT Wed Aug 9 2023

...A strong thunderstorm will impact portions of northern Searcy,
northeastern Newton and southwestern Marion Counties through 1230 AM
CDT...

At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm over
Piercetown, or near Jasper, moving east at 45 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marshall...                       Jasper...
Western Grove...                  Carver...
Duff...                           Point Peter...
Maumee...                         Rush...
Eula...                           Piercetown...
Pruitt...                         St. Joe...
Pindall...                        Gilbert...
Zach...                           Bass...
Yardelle...                       Morning Star...
Ralph...                          Silver Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for north central
Arkansas.

&&

LAT...LON 3621 9258 3593 9251 3586 9316 3591 9324
      3606 9323 3612 9298 3611 9289 3614 9289
TIME...MOT...LOC 0444Z 257DEG 37KT 3598 9308

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

72
Special weather statement, Aug 10, 12:02 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1202 AM CDT Thu Aug 10 2023

ARZ014-123-222-223-313-100545-
Van Buren County Higher Elevations AR-
Pope County Higher Elevations AR-Stone AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Southeast Van Buren County AR-
1202 AM CDT Thu Aug 10 2023

...A strong thunderstorm will impact portions of southwestern Stone,
southern Searcy, northern Van Buren and northeastern Pope Counties
through 1245 AM CDT...

At 1202 AM CDT, Doppler radar was tracking a strong thunderstorm near
Witts Spring, or 18 miles southwest of Marshall, moving east at 35
mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clinton...                        Fairfield Bay...
Shirley...                        Kay...
Witts Spring...                   Rocky Hill...
Dabney...                         Smyrna...
Bohannon...                       Elba...
Woolum...                         Imo...
Old Lexington...                  Watts...
Leslie...                         Alread...
Rupert...                         Dennard...
Tilly...                          Botkinburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for central and
north central Arkansas.

&&

LAT...LON 3558 9290 3567 9295 3580 9291 3587 9230
      3560 9229
TIME...MOT...LOC 0502Z 268DEG 30KT 3570 9285

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

72
Local storm report, Aug 10, 1:17 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
117 AM CDT Thu Aug 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     Hail             1 S Heber Springs       35.49N 92.04W
08/10/2023  E0.75 inch       Cleburne           AR   Public

            Report from mPING: Dime (0.75 in.).

&&

JCG
Special weather statement, Aug 10, 1:33 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
133 AM CDT Thu Aug 10 2023

ARZ024-123-223-100700-
Van Buren County Higher Elevations AR-Southeast Van Buren County AR-
Cleburne AR-
133 AM CDT Thu Aug 10 2023

...A strong thunderstorm will impact portions of central Van Buren
and western Cleburne Counties through 200 AM CDT...

At 132 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Woolum, or 9 miles west of Clinton, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clinton...                        Fairfield Bay...
Greers Ferry...                   Shirley...
Higden...                         Fairfield Bay Marina...
Sugar Loaf Recreation Area...     Choctaw...
Alread...                         Edgemont...
Morganton...                      Hill Creek Recreation Area...
Rupert...                         Scotland...
Culpepper...                      Eden Isle...
South Fork Recreation Area...     Narrows Marina...
Crabtree...                       Brewer...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for north central
Arkansas.

&&

LAT...LON 3551 9272 3569 9271 3570 9208 3543 9210
TIME...MOT...LOC 0632Z 273DEG 41KT 3560 9262

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Goudsward

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKBaxter, Fulton, Marion49 min
Aug 9, 8:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKBaxter, Fulton, Izard, Sharp25 min
Aug 9, 8:27 PM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Aug 9, 8:30 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Lawrence, Randolph, Sharp45 min
Aug 9, 9:07 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKJackson, Lawrence, Randolph, Sharp38 min
Aug 9, 9:12 PM CDTFlash Flood WarningLZKBaxter, Fulton, Izard, Lawrence, Randolph, Sharp and 1 more2 hr
Aug 9, 9:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKJackson, Lawrence, Randolph16 min
Aug 9, 10:28 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy11 min
Aug 9, 10:33 PM CDTSevere Thunderstorm WarningLZKBaxter, Searcy, Stone42 min
Aug 9, 10:57 PM CDTSpecial Weather StatementLZKSearcy33 min
Aug 9, 11:08 PM CDTSpecial Weather StatementLZKNewton37 min
Aug 9, 11:18 PM CDTSpecial Weather StatementLZKCleburne27 min
Aug 9, 11:41 PM CDTSpecial Weather StatementLZKWhite34 min
Aug 9, 11:44 PM CDTSpecial Weather StatementLZKNewton46 min
Aug 9, 11:49 PM CDTSevere Thunderstorm WarningLZKMarion, Newton, Searcy19 min
Aug 10, 12:02 AM CDTSpecial Weather StatementLZKVan Buren43 min
Aug 10, 12:20 AM CDTSevere Thunderstorm WarningLZKCleburne, Van Buren40 min
Aug 10, 12:47 AM CDTSevere Thunderstorm WarningLZKJohnson23 min
Aug 10, 12:51 AM CDTSevere Thunderstorm WarningLZKCleburne, Van Buren, White39 min
Aug 10, 1:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Jackson, White, Woodruff52 min
Aug 10, 1:33 AM CDTSpecial Weather StatementLZKVan Buren27 min
Aug 10, 2:22 AM CDTFlash Flood WarningLZKBaxter, Izard, Searcy, Stone3 hr
Aug 10, 2:38 AM CDTSpecial Weather StatementLZKWhite37 min
Aug 10, 3:07 AM CDTSpecial Weather StatementLZKWoodruff38 min
Aug 10, 4:46 AM CDTFlash Flood WarningLZKIndependence, Stone2 hr
Aug 10, 4:58 AM CDTFlash Flood WarningLZKJackson2 hr
Aug 10, 7:00 AM CDTFlash Flood WarningLZKIndependence, Izard, Jackson, Searcy, Stone3 hr
Aug 10, 2:08 PM CDTHeat AdvisoryLZKArkansas, Baxter, Boone, Bradley, Calhoun, Clark and 41 more30 hr
Aug 10, 4:23 PM CDTSpecial Weather StatementLZKSaline37 min
Aug 10, 4:59 PM CDTSpecial Weather StatementLZKSaline31 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.